# SDR UPS504490

- Difficulty date: September 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N432UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25463
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

PILOT REPORTED ON APPROACH TO RUNWAY 27 AT SAN ON GEAR DOWN LANDING CHECKLIST COMMAND, THE LEFT MAIN GEAR DID NOT INDICATE DOWN AND LOCKED.  AIRCRAFT MISSED THE APPROACH AND VECTORED TO RUN GEAR DISAGREE CHECKLIST.  NNC PAGE NR 63.  RAN CHECKLIST, NO INDICATION CHANGE, DIVERTED AFTER TALKING TO FLIGHT OPS AND MMOC - BACK TO KONT.  FLEW LOW PASS TO CONFIRM GEAR INDICATION.  DECLARED EMERGENCY AND LANDED UNEVENTFULLY.   MAINTENANCE FOUND 2 EACH BURNED OUT 387 BULBS IN LEFT MAIN LANDING GEAR DOWN INDICATOR, LIGHT CHECK SYSTEM OPERATES NORMAL.
